# SDR DALA2018121747239

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 120,156 hours, 22,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 188.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 188.5 BETWEEN STR 30-31 RIGHT DAMAGED REMOVED AND REPLACED SHEAR TIE PER ERA 573383-14. (LP 0863232)
